# SDR NACA2021081400001

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,279 hours, 18,326 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Indication
- Location: Duct Leak
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: IN CRUISE FLIGHT EICAS R STRUT DCT LEAK. CORRECTIVE ACTION PERFORMED FIM 26-18 FAULT TREE 804, NO FAULTS FOUND.
